Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 202, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2008, 7:57 AM CDT for Cowley County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 7:57 AM CDT (12:57 UTC)
- Expired
- May 31, 2008, 8:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Cowley County, KS
The radar
The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:00 AM CDT | HAIL 0.75 | Atlanta, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 4:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 311257 SVRICT KSC035-311345- /O.NEW.KICT.SV.W.0202.080531T1257Z-080531T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 757 AM CDT SAT MAY 31 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 845 AM CDT. * AT 752 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ATLANTA...OR 15 MILES NORTHEAST OF WINFIELD...AND MOVING EAST AT 38 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ATLANTA...BURDEN...CAMBRIDGE...UDALL...ROCK. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR SOUTHEASTERN KANSAS. LAT...LON 3747 9652 3722 9651 3735 9714 3747 9715 TIME...MOT...LOC 1257Z 283DEG 33KT 3746 9680 $$ KLEINSASSER
3 follow-up statements
000
WWUS53 KICT 311314
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
814 AM CDT SAT MAY 31 2008
KSC035-311345-
/O.CON.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
814 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
COWLEY COUNTY UNTIL 845 AM CDT...
AT 812 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 9
MILES EAST OF ATLANTA...OR 18 MILES WEST OF HOWARD...MOVING EAST AT
41 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
COWLEY COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3734 9701 3747 9701 3747 9686 3747 9685
3747 9652 3722 9652
TIME...MOT...LOC 1314Z 275DEG 35KT 3744 9657
$$
JAKUB000
WWUS53 KICT 311332
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
832 AM CDT SAT MAY 31 2008
KSC035-311345-
/O.CON.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
832 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COWLEY COUNTY UNTIL 845 AM CDT...
AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8
MILES EAST OF ATLANTA...OR 19 MILES SOUTHEAST OF LEON...MOVING EAST
AT 33 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN COWLEY COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3734 9686 3747 9684 3747 9686 3747 9652
3729 9653 3726 9652 3725 9653 3722 9652
TIME...MOT...LOC 1332Z 286DEG 28KT 3744 9658
$$
JAKUB000
WWUS53 KICT 311341
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
841 AM CDT SAT MAY 31 2008
KSC035-311351-
/O.EXP.KICT.SV.W.0202.000000T0000Z-080531T1345Z/
COWLEY KS-
841 AM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWLEY COUNTY
WILL EXPIRE AT 845 AM CDT...
AT 837 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3734 9686 3747 9684 3747 9686 3747 9652
3729 9653 3726 9652 3725 9653 3722 9652
TIME...MOT...LOC 1341Z 286DEG 28KT 3742 9650
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:37 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 31, 6:37 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 637 AM CDT SAT MAY 31 2008 .UPDATE... && .AVIATION...12Z TAFS RSL/SLN/HUT/ICT/CNU SCATTERED STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS CENTRAL AND SOUTH CENTRAL KS...IN RESPONSE TO CONVERGENCE WITHIN 850 FRONTAL ZONE ALONG WITH ISENTROPIC LIFT IN THE 850-700 LAYER. ACTIVITY IS DEVELOPING INTO AN MCS WHICH SHOULD GRADUALLY WORK ITS WAY EWD ACROSS SERN KS THROUGH MIDDAY. SOME TAF SITES THAT WILL BE AFFECTED THRU MIDDAY INCLUDE HUT/ICT/CNU. ACTIVITY MAY WEAKEN AND/OR BECOME MORE ISOLD LATER THIS PM. HOWEVER...WE EXPECT ANOTHER ROUND OF STRONG-SEVERE STORMS DEVELOPING LATER TONIGHT WITH ADDITIONAL CONVERGENCE/ISENTROPIC LIFT PROGGED WITHIN 850-700 BAROCLINIC ZONE NEAR THE KS/OK BORDER. TAF SITES MOST LIKELY TO BE AFFECTED REMAIN HUT/ICT/CNU. JMC && .PREV DISCUSSION... /ISSUED 309 AM CDT SAT MAY 31 2008/ DISCUSSION... MAIN FORECAST CONCERN: THUNDERSTORM CHANCES THIS WEEKEND AND AGAIN THURSDAY INTO FRIDAY. TODAY-MONDAY: MODERATE MID-LEVEL WESTERLY FLOW WILL PERSIST ACROSS THE KANSAS REGION DURING THE PERIOD. SURFACE-850 FRONTAL ZONE NEAR THE KS/OK BORDER PROGGED TO REMAIN IN TACT INTO SUNDAY...BEFORE WEAKENING/DISSIPATING MONDAY. WILL MAINTAIN 20-30% POPS TODAY IN S-CNTRL/SERN KS WITH WEAK 850 CONVERGENCE ALONG WITH SOME ISENTROPIC LIFT IN THE 850-700 FRONTAL ZONE. THE 850 CONVERGENCE/MOISTURE TRANSPORT AND 850-700 LAYER ISENTROPIC ASCENT INCREASE EACH NIGHT THE NEXT 2 NIGHTS INTO THE MORNING HOURS. MODERATE-STRONG INSTABILITY COUPLED WITH 45-55 KT OF DEEP-LAYER SHEAR WILL BE SUPPORTIVE OF SUPERCELL TYPE STORMS TODAY THROUGH SUNDAY ESPECIALLY DURING THE PM/EVE HOURS. BY MON PM...CONVECTION ACTIVITY SHOULD SHIFT MAINLY INTO NERN KS AS WARMER MID-LEVEL AIR SPREADS INTO OUR AREA. TRIMMED HIGHS BACK A FEW DEGREES SUNDAY IN ANTICIPATION OF CONVECTIVE DEBRIS AND EASTERLY WINDS. OTHERWISE MONDAY SHOULD HEAT UP WITH LESS CLOUDS AND MORE OF A SOUTHERLY COMPONENT. TUESDAY-FRIDAY: IT APPEARS WE MAY SEE A BRIEF REPRIEVE IN CONVECTION CHANCES TUESDAY INTO WEDNESDAY WITH WARMER MID-LEVEL TEMPERATURES IN PLACE. ALTHOUGH THE MEDIUM RANGE MODELS STILL SHOW SOME DIFFERENCES IN DETAILS...THE GFS...UKMET...AND ECMWF ALL ARE DEPICTING AN ANOMALOUSLY STRONG UPPER TROF MOVING OUT OF THE WESTERN CONUS ACROSS THE NORTHERN/CENTRAL PLAINS THURSDAY INTO FRIDAY. THIS SHOULD ALLOW SUBSTANTIAL GULF MOISTURE/INSTABILITY TO FLOW NWD ACROSS OUR AREA WITH INCREASING THUNDERSTORM/SEVERE WEATHER CHANCES AS THE UPPER TROF/DRYLINE FEATURES MOVE EWD ACROSS OUR AREA. HAVE INCREASED POPS INTO LOW END CHANCE CATEGORY THURS-THURS NIGHT FOR NOW...AND WILL LIKELY REFINE/INCREASE POPS AS WE GET NEARER IN TIME AND CONFIDENCE GROWS IN THE SOLUTION. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 65 84 68 / 60 30 30 30 HUTCHINSON 86 63 84 68 / 60 30 20 30 NEWTON 86 64 84 67 / 60 30 20 30 ELDORADO 85 64 84 68 / 60 30 20 30 WINFIELD-KWLD 87 65 85 69 / 40 40 30 30 RUSSELL 86 59 84 66 / 10 20 20 30 GREAT BEND 86 61 83 67 / 20 20 20 30 SALINA 87 61 85 66 / 10 20 20 30 MCPHERSON 86 62 84 67 / 20 20 20 30 COFFEYVILLE 85 64 84 68 / 30 40 30 30 CHANUTE 84 63 84 68 / 50 30 20 30 IOLA 85 62 84 68 / 30 30 20 30 PARSONS-KPPF 85 63 84 68 / 30 30 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 31, 5:25 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 AM CDT SAT MAY 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 AM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEASTERN KANSAS TODAY AND TONIGHT. SOME OF THE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO THE POSSIBILITY FOR A BRIEF TORNADO THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA FROM SUNDAY INTO MONDAY MORNING. SOME OF THE STORMS MAY BE SEVERE ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO THE POSSIBILITY FOR A BRIEF TORNADO SUNDAY AFTERNOON AND EVENING. WHILE THE WEATHER MAY QUIET DOWN SOME TUESDAY INTO WEDNESDAY...LATEST DATA INDICATES THAT A SIGNIFICANT SEVERE WEATHER OUTBREAK MAY BE POSSIBLE SOMETIME THURSDAY INTO FRIDAY ACROSS THE KANSAS REGION. PLEASE CHECK BACK FOR LATER OUTLOOKS AS DETAILS BECOME CLEARER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY INTO THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. STORM SPOTTERS MAY ALSO BE NEEDED SUNDAY AFTERNOON AND EVENING IN SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Special weather statement, May 31, 7:37 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 737 AM CDT SAT MAY 31 2008 KSZ069-083-311300- BUTLER-SEDGWICK- 737 AM CDT SAT MAY 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHERN BUTLER AND SOUTHEAST SEDGWICK COUNTIES... AT 733 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DERBY...OR 11 MILES SOUTH OF DOWNTOWN WICHITA...AND MOVING EAST AT 28 MPH. ANOTHER STRONG STORM WAS LOCATED OVER SOUTHWEST BUTLER COUNTY...ALSO MOVING EAST. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, May 31, 7:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL 7 NE PRETTY PRAIRIE 37.85N 97.94W
05/31/2008 E0.88 INCH RENO KS TRAINED SPOTTER
HAIL COVERS THE GROUND.
&&
LFWLocal storm report, May 31, 7:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL 10 SSW HUTCHINSON 37.93N 97.98W
05/31/2008 E1.00 INCH RENO KS EMERGENCY MNGR
&&
JMCLocal storm report, May 31, 7:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL CANEY 37.01N 95.93W
05/31/2008 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
LFWSpecial weather statement, May 31, 7:48 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 748 AM CDT SAT MAY 31 2008 KSZ099-311330- MONTGOMERY- 748 AM CDT SAT MAY 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY COUNTY... AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK CITY TO CANEY... AND MOVING EAST AT 37 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, May 31, 7:54 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
754 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL ROCK 37.44N 97.01W
05/31/2008 E1.00 INCH COWLEY KS CO-OP OBSERVER
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 55 min |
| May 30, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| May 31, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 42 min |
| May 31, 4:27 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 48 min |
| May 31, 4:53 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 37 min |
| May 31, 5:08 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 52 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 62 min |
| May 31, 5:18 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 27 min |
| May 31, 5:34 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 56 min |
| May 31, 5:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| May 31, 5:45 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 31, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 44 min |
| May 31, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 28 min |
| May 31, 6:12 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 63 min |
| May 31, 6:16 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 59 min |
| May 31, 6:22 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 37 min |
| May 31, 6:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 62 min |
| May 31, 6:47 AM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 31, 7:03 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 43 min |
| May 31, 7:10 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 65 min |
| May 31, 7:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 47 min |
| May 31, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| May 31, 8:39 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 51 min |
| May 31, 9:00 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 31, 9:10 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 65 min |
| May 31, 9:11 AM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Montgomery | 6 hr |
| May 31, 9:35 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 55 min |
| May 31, 3:04 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 16 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.